Restricted effective queen dispersal at a microgeographic scale in polygynous populations of the Ant Formica exsecta

Details

Ressource 1Download: BIB_123521013237.P001.pdf (115.63 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_123521013237
Type
Article: article from journal or magazin.
Collection
Publications
Title
Restricted effective queen dispersal at a microgeographic scale in polygynous populations of the Ant Formica exsecta
Journal
Evolution
Author(s)
Liautard  C., Keller  L.
Publication state
Published
Issued date
2001
Volume
55
Number
7970
Pages
2484-2492
Notes
IZEAID6783D329095F_
Create date
19/11/2007 9:32
Last modification date
20/08/2019 12:40
Usage data